| Model Number |
2878-04-101G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
07/06/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A follow up report will be filed upon completion of the investigation.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Final tightening with torque limiting handle.Did not get expansion wanted.Switched to static black handle shaft broke immediately.
Additional Manufacturer Narrative
Visual examination of the returned device found the distal tip was broken off.Device was subsequently sent for fracture analysis.Fracture exhibited a rotational pattern consistent with torsional overload of the driver.No evidence of material or manufacturing defects or anomalies were observed.A review of the device history record was conducted.No issues were identified during the manufacturing and release of this product that could have contributed to the problem reported by the customer.A trend analysis was conducted.No emerging trends were found requiring further actions.The root cause for concorde lift driver shaft breaking cannot be determined from the sample and information provided.However, the fracture analysis report suggests torsional overload of the driver.As there has been no issue identified in the manufacturing or release of the device that could have contributed to the problem reported by the customer and no systemic trends were found, this complaint file will be closed with no further action required.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.